Real Analysis Exchange

Adjoint Classes of Generalized-Stieltjes Integrable Functions

Hanxiang Chen

Full-text: Open access


The present paper gives a pair of adjoint classes of Riemann-Stieltjes integrable functions and two pairs of adjoint classes of generalized Stieltjes integrable functions.

Article information

Real Anal. Exchange, Volume 24, Number 1 (1998), 139-148.

First available in Project Euclid: 23 March 2011

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX]

generalized Stieltjes integral


Chen, Hanxiang. Adjoint Classes of Generalized-Stieltjes Integrable Functions. Real Anal. Exchange 24 (1998), no. 1, 139--148.

Export citation


  • S. K. Berberian, Regulated functions: Bourbaki's alternative to the Riemann integral, Amer. Math. Monthly 86 (1979), 208–211.
  • Hanxiang Chen, A pair of adjoint classes of Riemann-Stieltjes integrable functions, Real Analysis Exch. 23 (1997-1998), no. 1, 235–240.
  • T. M. K. Davison, A generalization of regulated functions, Amer. Math. Monthly 86 (1979), 201–204.
  • B. R. Gelbaum and J. M. Olmsted, Counterexamples in analysis, Holden-Day, Inc. San Francisco, 1964.
  • T. H. Hildebrandt, Introduction to the theory of integration, Academic Press, New York and London, 1963, 56.
  • E. Kamke, Theory of sets, Dover Publications, New York, 1950, 130.
  • K. A. Ross, Another approach to Riemann-Stieltjes integrals, Amer. Math. Monthly 87 (1980), 660–662.